# SDR SWIA200616461

- Difficulty date: March 12, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 24,849 hours, 36,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED LIGHT ON FLOOR BY PASSENGER DOOR INOP.  RELAMPED RED LIGHT ON FLOOR.  OPERATIONAL CHECK GOOD.
